Research Repository

Power series inequalities via Buzano's result and applications

Ibrahim, Alawiah and Dragomir, Sever S (2011) Power series inequalities via Buzano's result and applications. Integral Transforms and Special Functions , 22 (12). pp. 867-878. ISSN 1065-2469 (print) 1476-8291 (online)

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, some new inequalities for power series via Buzano's result are obtained. Applications for some fundamental complex functions are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID22839, power series, Cauchy–Bunyakovsky–Schwarz inequality, Buzano inequality, de Bruijn inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 25 Jun 2012 07:19
Last Modified: 09 Sep 2014 06:40
URI: http://vuir.vu.edu.au/id/eprint/7624
DOI: 10.1080/10652469.2011.553194
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar